Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Differentiable actions on $2n$-spheres


Author: Kai Wang
Journal: Bull. Amer. Math. Soc. 78 (1972), 971-973
MSC (1970): Primary 57E30
DOI: https://doi.org/10.1090/S0002-9904-1972-13072-6
MathSciNet review: 0309142
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah and I. M. Singer, The index of elliptic operators. III, Ann. of Math. (2) 87 (1968), 546-604. MR 38 #5245. MR 236952
  • 2. W. Browder and T. Petrie, Diffeomorphisms of manifolds and semifree actions on homotopy spheres, Bull. Amer. Math. Soc. 77 (1971), 160-163. MR 42 # 8513. MR 273636
  • 3. P. E. Conner and E. E. Floyd, Differentiable periodic maps, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Band 33, Academic Press, New York; Springer-Verlag, Berlin, 1964. MR 31 #750. MR 176478
  • 4. M. Rothenberg and J. Sondow, Non-linear smooth representations of compact Lie groups (preprint). MR 568660
  • 5. M. Rothenberg, Differentiable group actions on spheres (preprint). MR 301764
  • 6. C. T. C. Wall, Surgery on compact manifolds, Academic Press, New York, 1971. MR 431216

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57E30

Retrieve articles in all journals with MSC (1970): 57E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13072-6

American Mathematical Society